Fourier restriction, polynomial curves and a geometric inequality

Spyridon Dendrinos, James Wright

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We announce a Fourier restriction result for general polynomial curves in R-d. Measuring the Fourier restriction with respect to the affine arclength measure of the curve, we obtain a universal bound for the class of all polynomial curves of bounded degree. Our method relies on establishing a geometric inequality for general polynomial curves which is of interest in its own right. There are applications of this geometric inequality to other problems in euclidean harmonic analysis.

Original languageEnglish
Pages (from-to)45-48
Number of pages4
JournalComptes Rendus Mathématique
Volume346
Issue number1-2
DOIs
Publication statusPublished - Jan 2008

Fingerprint

Dive into the research topics of 'Fourier restriction, polynomial curves and a geometric inequality'. Together they form a unique fingerprint.

Cite this